# SDR A6WA202201058049

- Difficulty date: January 1, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 41,692 hours, 39,778 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE IN FLIGHT DURING CRUISE WHILE LANDING LEVER WAS UP, PER QRH PULLED MANUAL LEVER AND MESSAGES DISAPPEARED. MESSAGE LASTED FOR ABOUT 15SEC, THE NOSE GEAR SHOWED A RED BOX, HYD PRESSURES AND QUANTITY WAS ALL IN GREEN, THERE WERE NO OTHER ASSOCIATED MESSAGES AT THE TIME.  AIRCRAFT RETURNED TO THE AIRPORT KIAD ****AIRCRAFT REMOVED FROM SERVICE***  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSTION AND RETRACTION SYSTEM IAW 32-30-00 OPS TEST GOOD AT THIS TIME.
